# SDR UF6A980516

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Part number: JD270J0423000
- Condition: Failed
- Location: Aileron
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5708 - CSC CWP ILLUMINATED ON FINAL ALONG WITH AILERON SPLIT AND ENGAGED LIGHTS.  MAINTENANCE REMOVED AND REPLACED AILERON SHEAR PIN.  SYSTEM OPS CHECKED GOOD.  ACFT TT: 12,683 HOURS.  (X)
